# SDR 07FDEA04256

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: A53612180000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT LT SLIDING WINDOW IN 2 AREAS REPAIR PERFORMED BY BLEND OUT THE CORROSION AND NDT FOR CRACK FREE IAW EA 6-5612-112518 AND RAS 054295/005/2007.
